Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Unprotected sex, blood spotting. Taking contraceptive pill levest. Pregnancy symptoms?

I am on the contraceptive pill levest taking it correctly everyday and am a week away from my next period. I recently had unprotected sex with my boyfriend and felt a bit out of sorts so took a home pregnancy test which was negative though after I noticed one small spot of blood. There has been no other bleeding since. Am I pregnant?
Asked On : Tue, 20 Nov 2012
Answers:  1 Views:  420
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
The pill has a very low failure rate, so you may not worry. Wait for your period and if you miss it, go for a check up. You can get a blood test as HPTs are not so sensitive in very early pregnancy. Please get further suggestions from your doctor. Take care.
Answered: Tue, 20 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor